MathSciNet Relay Station
MathSciNet bibliographic data
MR2190665 76A10
Hayat, Tasawar; Khan, Masood Homotopy solutions for a generalized second-grade fluid past a porous plate. Nonlinear Dynam. 42 (2005), no. 4, 395–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement